# SDR CALA2011030400121

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 4,936 hours, 1,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE FIELD {KEWR} AFTER REPORTS OF A BURNING PLASTICS/ ELECTRICAL NATURE IN THE AIRCRAFT CABIN.  PERFORMED FIM TASK 21-00-00-810-806.  NO DEFECTS NOTED.  ALSO PERFORMED HIGH POWER RUN WITH & WITHOUT PACKS, RAN ALL GALLEY EQUIPMENT, NO SMELL APPARENT.  SUSPECT NR 1 ENGINE BOROSCOPE PLUG ANTI-SEIZE COMPOUND & DISSIPATED BEFORE LANDING.  OK TO CONTINUE.
